# SDR REXA2014121701214

- Difficulty date: December 17, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT CORRODED FROM BS 280- 319.    REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  REPAIRED IAW EA NR CRJ95363150. RESTORED FINISH IAW SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
